# SDR DALA2021022201024

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 64884
- Aircraft time: 6,070 hours, 2,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 7520309 DURING INSPECTION FOUND ROW 20 SEAT MOUNTED FWD RED EMER LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT MOUNTED LIGHT ASSY REF B737 WDM 33-51.  OPS CHK GOOD.
